On logarithmic coefficients of certain starlike functions related to the vertical strip

Abstract

In the present paper two certain subclasses of the starlike functions associated with the vertical strip are considered. The main aim of this paper is to investigate some basic properties of these classes such as, subordination relations, sharp inequalities for sums involving logarithmic coefficients and estimate of logarithmic coefficients for functions belonging to these subclasses.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    De Branges, L. 1985. A proof of the Bieberbach conjecture. Acta Mathematica 154: 137–152.

    MathSciNet  Article  Google Scholar 

  2. 2.

    Dorff, M. 2001. Convolutions of planar harmonic convex mappings. Complex Variables, Theory and Application 45: 263–271.

    MathSciNet  Article  Google Scholar 

  3. 3.

    Dorff, M. 1999. Harmonic mappings onto asymmetric vertical strips. Computational Methods and Function Theory (1997), 171–175. River Edge: World Science Publishing.

    Google Scholar 

  4. 4.

    Dorff, M., M. Nowak, and M. Wołoszkiewicz. 2012. Convolutions of harmonic convex mappings. Complex Variables and Elliptic Equations 57: 489–503.

    MathSciNet  Article  Google Scholar 

  5. 5.

    Duren, P.L. 1983. Univalent Functions. New York: Springer.

    Google Scholar 

  6. 6.

    Duren, P.L., and Y.J. Leung. 1979. Logarithmic coefficients of univalent functions. Journal d’Analyse Mathématique 36: 36–43.

    MathSciNet  Article  Google Scholar 

  7. 7.

    Girela, D. 2000. Logarithmic coefficients of univalent functions. Annales Academiae Scientiarum Fennicae series A1 Mathematica 25: 337–350.

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Kargar, R., A. Ebadian, and J. Sokół. 2016. On subordination of some analytic functions. Siberian Mathematical Journal 57: 599–605.

    MathSciNet  Article  Google Scholar 

  9. 9.

    Kargar, R., A. Ebadian, and J. Sokół. 2017. Radius problems for some subclasses of analytic functions. Complex Analysis and Operator Theory 11: 1639–1649.

    MathSciNet  Article  Google Scholar 

  10. 10.

    Kargar, R., A. Ebadian, and J. Sokół. 2017. Some properties of analytic functions related with bounded positive real part. International Journal of Nonlinear Analysis and Application 8: 235–244.

    MATH  Google Scholar 

  11. 11.

    Kargar, R., N.R. Pascu, and A. Ebadian. 2017. Locally univalent approximation of analytic functions. Journal of Mathematical Analysis and Applications 453: 1005–1021.

    MathSciNet  Article  Google Scholar 

  12. 12.

    Kumar, R., S. Gupta, S. Singh, and M. Dorff. 2015. On harmonic convolutions involving a vertical strip mappings. Bulletin of the Korean Mathematical Society 52: 105–123.

    MathSciNet  Article  Google Scholar 

  13. 13.

    Kumar, R., S. Gupta, S. Singh, and M. Dorff. 2016. An application of Cohn’s rule to convolution of univalent harmonic mappings. Rocky Mountain Journal of Mathematics 46: 559–570.

    MathSciNet  Article  Google Scholar 

  14. 14.

    Kuroki, K., and S. Owa. 2011. Notes on new class for certain analytic functions. RIMS Kokyuroku Kyoto University 1772: 21–25.

    Google Scholar 

  15. 15.

    Kwon, O.S., Y.J. Sim, N.E. Cho, and H.M. Srivastava. 2014. Some radius problems related to a certain subclass of analytic functions. Acta Mathematica Sinica, English Series 30: 1133–1144.

    MathSciNet  Article  Google Scholar 

  16. 16.

    Maharana, S., J.K. Prajapat, and H.M. Srivastava. 2017. The radius of convexity of partial sums of convex functions in one direction. Proceedings of the National Academy of Sciences, India Section A: Physical Sciences 87: 215–219.

    MathSciNet  Article  Google Scholar 

  17. 17.

    Obradović, M., S. Ponnusamy, and K.-J. Wirths. 2013. Coefficient characterizations and sections for some univalent functions. Siberian Mathematical Journal 54: 679–696.

    MathSciNet  Article  Google Scholar 

  18. 18.

    Obradović, M., S. Ponnusamy, and K.-J. Wirths. 2016. Geometric studies on the class \(\cal{U}(\lambda )\). Bulletin of the Malaysian Mathematical Sciences Society 39: 1259–1284.

    Google Scholar 

  19. 19.

    Obradović, M., S. Ponnusamy, and K.-J. Wirths. 2018. Logarithmic coefficients and a coefficient conjecture for univalent functions. Monatshefte fur Mathematik 185: 489–501.

    MathSciNet  Article  Google Scholar 

  20. 20.

    Ponnusamy, S., and S.K. Sahoo. 2008. Norm estimates for convolution transforms of certain classes of analytic functions. Journal of Mathematical Analysis and Applications 342: 171–180.

    MathSciNet  Article  Google Scholar 

  21. 21.

    Ponnusamy, S., N.L. Sharma, and K.-J. Wirths. 2018. Logarithmic coefficients of the inverse of univalent functions. Results in Mathematics 73: 160. https://doi.org/10.1007/s00025-018-0921-7.

    MathSciNet  Article  MATH  Google Scholar 

  22. 22.

    S. Ponnusamy., N.L Sharma., K.-J. Wirths. Logarithmic coefficients problems in families related to starlike and convex functions, see Arxiv:1811.01203

  23. 23.

    Rogosinski, W. 1943. On the coefficients of subordinate functions. Proceedings of the London Mathematical Society 48: 48–82.

    MathSciNet  MATH  Google Scholar 

  24. 24.

    Roth, O. 2007. A sharp inequality for the logarithmic coefficients of univalent functions. Proceedings of the American Mathematical Society 135 (7): 2051–2054.

    MathSciNet  Article  Google Scholar 

  25. 25.

    Ruscheweyh, S.T. 1975. New criteria for univalent functions. Proceedings of the American Mathematical Society 49: 109–115.

    MathSciNet  Article  Google Scholar 

  26. 26.

    Ruscheweyh, St, and T. Sheil-Small. 1973. Hadamard product of schlicht functions and the Pòyla-Schoenberg conjecture. Commentarii Mathematici Helvetici 48: 119–135.

    MathSciNet  Article  Google Scholar 

  27. 27.

    Ruscheweyh, St, and J. Stankiewicz. 1985. Subordination under convex univalent function. Bulletin of the Polish Academy of Science Mathematics 33: 499–502.

    MathSciNet  MATH  Google Scholar 

  28. 28.

    Sim, Y.J., and O.S. Kwon. 2017. Certain subclasses of meromorphically bi-univalent functions. Bulletin of the Malaysian Mathematical Sciences Society 40: 841–855.

    MathSciNet  Article  Google Scholar 

  29. 29.

    Sim, Y.J., and O.S. Kwon. 2013. Notes on analytic functions with a bounded positive real part. Journal of Inequalities and Applications 370: 1–6.

    MathSciNet  MATH  Google Scholar 

  30. 30.

    Ye, Z. 2008. The logarithmic coefficients of close-to-convex functions. Bulletin of the Institute of Mathematics Academia Sinica (New Series) 3: 445–452.

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

This work is supported by Young Researchers and Elite Club, Ardabil branch. The author would like to thank the anonymous referee(s) for their careful readings, valuable suggestions and comments, which helped to improve the presentation of the paper.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Rahim Kargar.

Ethics declarations

Research involving human participants and/or animals

This research does not contain any studies with human participants and/or animals performed by the author.

Conflict of interest

The author declares there is no conflict of interest related to this article.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kargar, R. On logarithmic coefficients of certain starlike functions related to the vertical strip. J Anal 27, 985–995 (2019). https://doi.org/10.1007/s41478-018-0157-7

Download citation

Keywords

  • Univalent
  • Starlike
  • Vertical strip
  • Logarithmic coefficients
  • Subordination
  • Hadamard product

Mathematics Subject Classifications

  • 30C50
  • 30C45